# SDR R61A2021072800598

- Difficulty date: July 9, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 44,395 hours, 27,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE RH IB SEAT TRACK AT FR17. FWD FUSELAGE FLOOR STRUCTURE RH IB SEAT TRACK AT FR17 REPAIRED IAW EMB SRM 53-10-10 FIG 202.
